I Am 7 Weeks Post/op BA & Lift with Silicone Overs. Right is Grade 2. Would You Massage? (photo)
- Asked by MamaT
- 1 year ago
My PS has suggested not to massage. These are my options that I was given by my PS. 1. Leave it alone and see if it progresses to Grade 3 before touching it 2. Have a Capsulotomy today 3. Go in and take out the implant and clean out the scar tissue and try again He recommended that I have the capsulotomy that day. Since my spouse was out of town and there is a risk of a hematoma, I chose to think about it for a couple days. I am confused. I am 45 years, very healthy, do not smoke.
Seven weeks post-op aug and lift
At seven weeks it is unlikely that you have a tight capsule. I would give it more time to see how things settle.
7 weeks post-surgery is way too early to think about revision surgery. Your breast tissue and implants are not settled yet. It takes 6-9 months for everything to calm down and fall into place. You need to give your body time to heal.
Early capsular contracture may improve with time, massage, Vitamin E, and off label use of some medications
Surgery after only 7 weeks from surgery may not be ideal due to the inflammation that is still present within the tissues. I cannot speak for your surgeon or his or her recommendations, but if a patient starts to develop capsular contracture and the symptom is mild, I start them massaging the implants right away with an oral supplement of Vitamin E. Some patients improve and the capsule starts to soften.
There are some plastic surgeons who advocate the use of Singulair or Accolate. And there is some evidence that these medications help. I would ask your plastic surgeon about these options and see what he or she thinks.
Recent Breast Augmentation Reviews
Breast Augmentation Photos
Seven weeks after surgery is still early. You lose nothing by waiting, and the problem may improve over time. I agree that massage will not work. I agree with your first option of leaving it alone and seeing if it progresses. You may also want to discuss Singulair (montelukast) with your surgeon. It is a medication that may help.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.